# SDR SWAA2022080428164

- Difficulty date: July 12, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED ON AFT PRESSURE BULKHEAD BS 1016 L/H SIDE AT AFT GALLEY AREA 2022-398365 / [01] REPLACED WEB LOCATED ON AFT PRESSURE BULKHEAD BS 1016 L/H SIDE AT AFT GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 148A0922 REV M;[02] TASK CARD COMPLETED  RII  SEE INDIVIDUAL SIGN OFFS BELOW
